RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1989, Volume 175, Pages 12–23 (Mi znsl4518)  

This article is cited in 7 scientific papers (total in 7 papers)

Bruhat decomposition for long root tori in Chevalley groups

N. A. Vavilov, A. A. Semjonov


Full text: PDF file (648 kB)

English version:
Journal of Soviet Mathematics, 1991, 57:6, 3453–3458

Bibliographic databases:

Document Type: Article
UDC: 519.46

Citation: N. A. Vavilov, A. A. Semjonov, “Bruhat decomposition for long root tori in Chevalley groups”, Rings and modules. Part 3, Zap. Nauchn. Sem. LOMI, 175, "Nauka", Leningrad. Otdel., Leningrad, 1989, 12–23; J. Soviet Math., 57:6 (1991), 3453–3458

Citation in format AMSBIB
\Bibitem{VavSem89}
\by N.~A.~Vavilov, A.~A.~Semjonov
\paper Bruhat decomposition for long root tori in Chevalley groups
\inbook Rings and modules. Part~3
\serial Zap. Nauchn. Sem. LOMI
\yr 1989
\vol 175
\pages 12--23
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1047233}
\zmath{https://zbmath.org/?q=an:0746.20024}
\transl
\jour J. Soviet Math.
\yr 1991
\vol 57
\issue 6
\pages 3453--3458
\crossref{https://doi.org/10.1007/BF01100112}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4518
  • http://mi.mathnet.ru/eng/znsl/v175/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Vavilov, “Geometriya 1-torov v $\mathrm{GL}_n$”, Algebra i analiz, 19:3 (2007), 119–150  mathnet  mathscinet  zmath  elib; N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  crossref  isi
    2. N. A. Vavilov, I. M. Pevzner, “Triples of long root subgroups”, J. Math. Sci. (N. Y.), 147:5 (2007), 7005–7020  mathnet  crossref  mathscinet  elib  elib
    3. N. A. Vavilov, V. V. Nesterov, “Geometriya mikrovesovykh torov”, Vladikavk. matem. zhurn., 10:1 (2008), 10–23  mathnet  mathscinet  elib
    4. N. Vavilov, “Vesovye elementy grupp Shevalle”, Algebra i analiz, 20:1 (2008), 34–85  mathnet  mathscinet  zmath  elib; N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  crossref  isi
    5. I. M. Pevzner, “Geometriya kornevykh elementov v gruppakh tipa $\mathrm E_6$”, Algebra i analiz, 23:3 (2011), 261–309  mathnet  mathscinet  zmath  elib; I. M. Pevzner, “The geometry of root elements in groups of type $\mathrm E_6$”, St. Petersburg Math. J., 23:3 (2012), 603–635  crossref  isi  elib
    6. N. L. Gordeev, E. W. Ellers, “Big and small elements in Chevalley groups”, Voprosy teorii predstavlenii algebr i grupp. 20, Zap. nauchn. sem. POMI, 386, POMI, SPb., 2011, 203–226  mathnet; J. Math. Sci. (N. Y.), 180:3 (2012), 315–329  crossref
    7. N. A. Vavilov, A. A. Semenov, “Dlinnye kornevye tory v gruppakh Shevalle”, Algebra i analiz, 24:3 (2012), 22–83  mathnet  mathscinet  zmath  elib; N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, St. Petersburg Math. J., 24:3 (2013), 387–430  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:50
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017